# SDR HALA2012062900163

- Difficulty date: June 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 99,875 hours, 18,887 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T03855
- Part serial: D01507
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 5 hours, 2 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FIRE BELL WARNING AT 95 KTS ON TAKEOFF.  ABORT EXERCISED.  COULD NOT CANCEL/MUTE BELL CHIME AND NO VISUAL INDICATION NOTED.  INSPECTED WIRING AT CONNECTOR D4349P & P51 PANEL DISCONNECTS, NO BENT OR PUSH BACK PINS.   R & R M1000 BELL CHIME MODULE IAW AMM 31-51-04.  OPS CHECKED OK IAW AMM 31-51-04.  EICAS OPS CHECK OK IAW AMM 31-41-02.
